# SDR KCSA202311141137

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 102,588 hours, 17,431 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EMERGENCY POWER RESERVOIR CHECK OPS CHECK FAILED R/H UPPER DOOR BATTERY INOP
